Results 1 to 9 of 9
Tuesday will be last dose of Suboxone
  1. #1
    jen76ify is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default Tuesday will be last dose of Suboxone

    I've been on Suboxone since November 13th. I went to a medical detox where I was prescribed it and was on it for four days after having an addiction to Hydromorph Contin. A couple days after being released, I had post-acute withdrawal, and was out scoring Oxy's. A week of that hell, I went to the doc, and got back on the Suboxone and only started at 4mg's...that was on the 13th. I've been tapering ever since. Today I took .5mg's, and tomorrow until Tuesday I will be taking .25mg's. The reason I am tapering so quickly is that I am leaving for a trip to Thailand, Cambodia, Laos and Vietnam on Monday for three months. My doctor won't prescribe the Suboxone to take with me, so I'm kind of stuck. I'm terrified of getting sick, but with the taper I've been doing, do you think it will be that bad? How long do you think it will last for? I don't want to go through withdrawals in a place where drugs of every kind are so easily accessible. Any thoughts??

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    You will be very likely to relapse if you aren't mentally prepared to stay away from the street drugs when you stop the subs. I'm all for you, just telling it like it is. A program of recovery that lasts such a short period of time is seldom successful longterm. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    jen76ify is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default

    I understand that, but do you think my withdrawals are going to be that bad, considering the taper I've been doing?

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Considering you already relaspsed on the oxy and haven't really even had time yet for those to be out of your system, plus you're jumping off cold after just a few days on subs I would look for an unpleasant detox. Doesn't mean you can't succeed, just saying you haven't done this the way it should be done and you should be prepared for w/d symptoms. How bad I can't say for sure. We are all different, but it won't be "mai tais and Yahtzee"! Hope for the best and be prepared for whatever your dealt. You really shouldn't have put this off until the last minute. Would have made it a lot easier with some preperation. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    Anonymous Guest

    Default

    I am kind of in the same boat and you are and was wondering the same thing. I think with the tapering and if you only did the Oxy for a week your withdrawls may not be as bad but i do not know how much or how long you were doing the other stuff you posted about. Robert has a lot of good info i know and has answered a few of my questions. i tried to post thing question i am about to post on the main forum board and it said pending approval so i am not sure what that means but maybe i can post here and it will go through.......
    I have recently asked a numerous amount of questions concerning suboxone. I had another one that just came to mind. I am on 8mg of suboxone a day. If i start now tapering myself off, which i have done before, when will it completly be out of my system? I do not mean like the half life it has to where if you do not take it for 36-72 hours it is not in your system. I mean when will it totally just be out of my system? one reason i am asking is because i feel i can now taper off of this drug because i do not need it. I was sober for quit some time and went on an opiate binge and feel i am ok. I would much rather take this if the urge did pop up again which i am sure it will because i am an addict but i have not been on drugs for years. It was like a 2 week binge and i knew someone who had suboxone that has been giving it to me. Now i am kind off just taking it to take an to make sure i can not take an opiate if i wanted to but believe i can get therpy of help with that. I know longer care to be in AA because of some personally issues that happened ove the 7 years that i went daily. The other question is, and i have read so many different peoples opinions about it showing up on a drug screen is i am starting a new job in January and wonder, as i stated earlier when will this totally be out of my system? I could cold turkey it and go through some withdrawls but i have enough to taper myself down. If anyone knows an answer or has any experoenc with this please let me know. Just really want it totally out of my blood stream and system,not so i can take pills because i know after about 4 days i can but i want the facts on how long till it is totally out of my body! Thank you guys so much and i already appreciate the time and kindness yall have given me through these forums.

  6. #6
    jen76ify is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default

    Saw my doc today and he gave me a script that's good until the 29th. Robert..I read your note about doing a taper in which you skip one day, take your sub, skip two days, and so on.. This is what I plan to do. I have two weeks worth of 2mg's which I can manipulate how I choose. With a little clonidine, I think maybe I'll be alright.
    Methadone was so much easier to come off of because I was able to do a blind taper.

  7. #7
    Denny_D is offline Advanced Member
    Join Date
    Jul 2011
    Posts
    1,864

    Default

    Quote Originally Posted by jen76ify View Post
    Saw my doc today and he gave me a script that's good until the 29th. Robert..I read your note about doing a taper in which you skip one day, take your sub, skip two days, and so on.. This is what I plan to do. I have two weeks worth of 2mg's which I can manipulate how I choose. With a little clonidine, I think maybe I'll be alright.
    Methadone was so much easier to come off of because I was able to do a blind taper.
    Jen .... That skip days process is at the end of the taper. Not a taper itself! At the end of the taper from Subs what you do is take your dose and skip 1 day. Then dose and skip 2 days. Dose and skip 3 days, and finally dose and skip 4 days and you would be finished.

    Please wait for Robert and he will explain what he would like you to do at this point. I'm sure he will see your post and be by shortly. God Bless.....Denny

  8. #8
    Anonymous Guest

    Default

    Quote Originally Posted by jen76ify View Post
    Saw my doc today and he gave me a script that's good until the 29th. Robert..I read your note about doing a taper in which you skip one day, take your sub, skip two days, and so on.. This is what I plan to do. I have two weeks worth of 2mg's which I can manipulate how I choose. With a little clonidine, I think maybe I'll be alright.
    Methadone was so much easier to come off of because I was able to do a blind taper.
    you sound like me. how many times you come off methadone. ? and then got back into drugs. ? and is this your last go. ?

    i ask coz i did the same,. sounds like you really need to do something different, travelling may just be the magic bullet. take you out of the scene you are in now.
    you have to want this. for good. i got off methadone in 01, swearing that was it. no way i would ever go back. now ive got off. what a joke. i dabbled a bit, thinkin i was ok. well i wasnt and went right back to it.
    we cannot dabble. end of story.
    if you use the subs correctly, taper down to as small amount as you can, then you have a fighting chance.

    good luck. stay strong.

  9. #9
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by jen76ify View Post
    Saw my doc today and he gave me a script that's good until the 29th. Robert..I read your note about doing a taper in which you skip one day, take your sub, skip two days, and so on.. This is what I plan to do. I have two weeks worth of 2mg's which I can manipulate how I choose. With a little clonidine, I think maybe I'll be alright.
    Methadone was so much easier to come off of because I was able to do a blind taper.



    Jen ...... I have busy a couple days helping with a fund raiser for a dear friend of mine who has brain cancer so I haven't been on here much. Let me know what I can do to help you with the skipping process. I'll be done with my work on the fund raiser later today. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22